Uniform convergence of the generalized Bieberbach polynomials in regions with non-zero angles


Abdullayev F.

ACTA MATHEMATICA HUNGARICA, vol.77, no.3, pp.223-246, 1997 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 77 Issue: 3
  • Publication Date: 1997
  • Doi Number: 10.1023/a:1006590814228
  • Journal Name: ACTA MATHEMATICA HUNGARICA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.223-246
  • Karadeniz Technical University Affiliated: No